# SDR YENA20160913793

- Difficulty date: September 13, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N507JT
- Make and model: Airbus A320-232
- Aircraft serial: 1240
- Aircraft time: 57,548 hours, 21,476 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED FRAMES 12 - 24  -Y1292R.   FOUND TO BE OUT OF LIMITS IAW SRM 53-00-14 REV. 114 TASK 53-00-14-283-002.   REPLACED THE SEAT TRACK IAW SRM 51-72-11 AND SRM 51-42-11 REV 114.
